Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 81, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 2:52 PM EDT for Henry County, Shelby County, Trimble County, Kentucky. It was in force for 23 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 2:52 PM EDT (18:52 UTC)
- Expired
- May 31, 2018, 3:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Henry County, KY, Shelby County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 2:56 PM EDT | TSTM WND GST 60 | 2 Nw Smithfield, KY | |
| May 31, 3:02 PM EDT | TSTM WND DMG | 2 Sse Sligo, KY | TREES DOWN NEAR PENDLETON. |
| May 31, 3:05 PM EDT | TSTM WND GST 53 | 2 Sse Eminence, KY | MEASURED GUST FROM KY MESONET SITE. |
| May 31, 3:12 PM EDT | TSTM WND DMG | 2 Ne Pleasureville, KY | TREES DOWN IN THE PLEASUREVILLE AND BETHLEHEM AREA. |
| May 31, 3:17 PM EDT | TSTM WND DMG | Port Royal, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 11:31 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
402
WUUS53 KLMK 311852
SVRLMK
KYC103-211-223-311915-
/O.NEW.KLMK.SV.W.0081.180531T1852Z-180531T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
252 PM EDT THU MAY 31 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northern Shelby County in central Kentucky...
Southeastern Trimble County in central Kentucky...
Henry County in central Kentucky...
* Until 315 PM EDT
* At 252 PM EDT, severe thunderstorms were located along a line
extending from near Bedford to 8 miles east of Coldstream, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
New Castle, Pendleton, Eminence, Pleasureville, Campbellsburg,
Smithfield, North Pleasureville, Elmburg, Sulphur and Old
Christianburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3863 8523 3858 8521 3859 8514 3854 8502
3850 8503 3852 8498 3822 8503 3825 8541
3827 8541 3828 8546 3830 8542 3829 8541
3831 8539 3830 8535 3831 8532 3836 8528
3849 8532 3850 8531 3850 8528 3864 8525
TIME...MOT...LOC 1852Z 227DEG 48KT 3866 8534 3828 8537
HAIL...<.75IN
WIND...70MPH
$$
JBS2 follow-up statements
176
WWUS53 KLMK 311855
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
255 PM EDT THU MAY 31 2018
KYC103-211-223-311915-
/O.CON.KLMK.SV.W.0081.000000T0000Z-180531T1915Z/
Shelby KY-Trimble KY-Henry KY-
255 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN SHELBY...SOUTHEASTERN TRIMBLE AND HENRY COUNTIES...
At 253 PM EDT, severe thunderstorms were located along a line
extending from near Bedford to 8 miles east of Middletown, and are
nearly stationary.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
The strongest winds indicated on radar at 255 pm were along the
Spencer-Nelson County line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3863 8523 3858 8521 3859 8514 3854 8502
3850 8503 3852 8498 3822 8503 3825 8541
3827 8541 3828 8546 3830 8542 3829 8541
3831 8539 3830 8535 3831 8532 3836 8528
3849 8532 3850 8531 3850 8528 3864 8525
TIME...MOT...LOC 1853Z 227DEG 48KT 3866 8534 3828 8537
HAIL...<.75IN
WIND...70MPH
$$
JBS872
WWUS53 KLMK 311922
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
322 PM EDT THU MAY 31 2018
KYC103-211-223-311931-
/O.EXP.KLMK.SV.W.0081.000000T0000Z-180531T1915Z/
Shelby KY-Trimble KY-Henry KY-
322 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHELBY...SOUTHEASTERN
TRIMBLE AND HENRY COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 600 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3863 8523 3858 8521 3859 8514 3854 8502
3850 8503 3852 8498 3822 8503 3825 8541
3827 8541 3828 8546 3830 8542 3829 8541
3831 8539 3830 8535 3831 8532 3836 8528
3849 8532 3850 8531 3850 8528 3864 8525
TIME...MOT...LOC 1921Z 227DEG 48KT 3891 8500 3853 8503
$$
JBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:15 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 31, 1:15 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Louisville KY 115 PM EDT Thu May 31 2018 .Forecast Update... Issued at 935 AM EDT Thu May 31 2018 The 12z sounding from ILN and a recent AMDAR sounding out of SDF showed an inversion between 950 and 850 mb with decent lapse rates above. This elevated instability in conjunction with a weak shortwave moving through is aiding the development of scattered thunderstorms across southern Indiana and north central Kentucky. Other than lightning and brief downpours, small hail is possible. This activity should begin to weaken as the morning hours goes on. Upstream across southeast Missouri, a convective complex exists and could be the focus for the first round of thunderstorms across our area by mid afternoon. The recent runs of the HRRR are handling the current activity pretty well and was leaned on for the update. As we get into the afternoon, the moisture rich environment (low 70s dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then with the approaching impulse from Missouri, this should trigger additional convection. The current thinking is that this will be across southern IN and north central KY. Storms would then drop south/east during the late afternoon. Additional storm development is possible across western KY and southwest IN that would then move into central KY later this evening. The Enhanced Risk was adjusted eastward with the morning update to include more of our forecast area and looks good for the area. The main hazards are damaging winds, but hail and heavy rain are still threats. A tornado threat still exists if line segments get oriented perpendicular to the 0-3km bulk shear vectors. && .Short Term...(Today and tonight) Issued at 321 AM EDT Wed May 31 2018 ....Strong to Severe Storms Possible This Afternoon and Tonight... Complicated and low confidence forecast today and tonight as models struggle to come to an agreement with convective solutions. To start off the morning, some models indicate scattered showers and storms firing up near 09z across parts of western KY. Observed 31.00z 500mb temperatures over southwestern MO indicate slightly cooler temperatures than surrounding upper air sites, and SPC 700-400mb differential vorticity advection has shown some positive values over western IL/KY this morning, so it's possible a very subtle shortwave could be present near the southern MO/IL border at this hour and could aid in the development of precipitation later this morning. In any case, will keep isolated to scattered PoPs in the forecast this morning to account for the potential. All of that activity, if it forms, should push east of the CWA by 16-17z. Attention then turns to this afternoon and evening, where the threat for strong to severe storms remains possible. Much of the storm activity we see during this timeframe will be highly dependent on how the current shortwave and convection over Oklahoma/Kansas evolves. Some high-res models that are currently handling that convection well are the 3km NAM and HRRR, but both show conflicting scenarios for convective evolution this afternoon and evening. It's possible we may end up with a couple rounds of storms (one this afternoon, another after sunset). Deep layer shear begins to increase after 20z as the shortwave over Oklahoma approaches, so convection (if it develops) during the late afternoon and evening will have 30-40kts of 0-6km bulk shear to work with. Assuming the atmosphere recovers from any potential morning convection, we should see moderate to high instability in place for storms. The combination of shear and instability will support strong to severe storms, which should mainly be in the form of multi-cell clusters and linear/bowing segments. Isolated activity, including supercells, would be more likely west of the CWA with initial convection before storms become outflow dominant and turn linear. The main severe weather threat with these storms would be damaging wind gusts and heavy rainfall. Large hail may be possible in some of the stronger embedded or isolated cells that move into our area. Low level shear will remain weak through the duration of the event, so the tornado threat should be low... but a quick spin-up can't be ruled out where lingering outflow or differential heating boundaries interact with storms. Additionally, 0-3km bulk shear may exceed 30kts this evening, and should the 0-3km shear vector be line-normal to bowing segments, a brief spin-up tornado could be possible. .Long Term...(Friday through Wednesday) Issued at 303 AM EDT Thu May 31 2018 Cloudy conditions are likely early Friday in the wake of expected convective activity from the short term period. Scattered showers and some thunderstorms may be ongoing across southern KY in the morning. Some scattered redevelopment is possible in the afternoon hours, with the best chances mainly south of the WK and BG Parkways. Overall, the forecast has not changed dramatically with 30-40 PoPs in the afternoon. Highs will be in the lower-mid 80s across the region. Showers and storms are expected to diminish quite rapidly after sunset with lows Friday night cooling into the mid-upper 60s. For Saturday, latest guidance still suggestive of a dry and slightly less humid day. We'll start off the day with partly cloudy skies with highs ranging from the lower 80s in the Bluegrass and mid-upper 80s in the I-65 corridor and points west. For Saturday night and into Sunday, another quick moving upper level disturbance is forecast to cross the region. This feature will bring another round of showers and thunderstorms to the area. The best chances for rainfall would be late Saturday night and through the day on Sunday with a drier conditions arriving Sunday evening. Lows Saturday night look to cool into the low-mid 60s, with highs on Sunday staying in the lower 80s. As we move into next week, the latest guidance continues to indicate that the Ohio Valley will remain in a northwesterly flow with a large area of high pressure building into the region. This set up should result in drier, cooler, and less humid conditions that what we've seen over the last week. A few week perturbations will work through the region Monday night and into Tuesday. However, the trend for now is to keep things dry during the period. Though, we suspect that some light PoPs may be required here in later forecasts. By midweek, we should see some more ridging attempt to build in from the west. However, that may be hampered a bit by a deep cut off low in the NE US. This would keep our flow, quite northerly for early June and keep temperatures a bit below normal through at least Thursday. The latest blends keep highs in the upper 70s to the lower 80s over the bluegrass region with highs in the low-mid 80s in the I-65 corridor and points west. Overnight will likely dip into the upper 50s to low 60s through the period. Looking a little further down the road, dry weather and warmer weather may attempt to build further east by late week. Much of the heat and dry conditions will remain fully entrenched across the central Plains. A series of mid-level perturbations will work eastward within the northerly stream of the jet and this may suppress the ridge a little further south and west over time. This would set up the Ohio Valley for a northwest flow type regime with a threat of MCS's dropping in from the northwest by next weekend. && .Aviation...(18Z TAF Issuance) Issued at 115 PM EDT Thu May 31 2018 Several lines of strong to severe thunderstorms will work across southern Indiana and north central Kentucky through this evening. Currently, strongest line moving into HNB now will affect SDF and LEX by mid afternoon. Damaging wind gusts primary threat but also hail and flash flooding. Additional storm development is possible toward 7-8 pm EDT but is less certain depending on how afternoon storms evolve. Overnight, storms are expected to end giving way to just showers. Some potential for fog where heaviest rain falls as winds are likely to be light, though convective debris clouds may preclude fog development. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...ZT Short Term...DM Long Term...MJ Aviation...ZT
Hazardous weather outlook, May 31, 3:46 AM EDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Thu May 31 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible this afternoon and evening. The main threats with these storms will be damaging wind gusts and heavy rainfall. Isolated large hail will be possible in the strongest storms. An isolated, brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms are expected again on Friday afternoon and evening. At this time, severe weather is not anticipated. Isolated to scattered thunderstorms will also be possible late Saturday night and throughout the day on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. DM/MJ
In the hours before
Special weather statement, May 31, 2:40 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
140 PM CDT THU MAY 31 2018
KYZ063-064-311915-
Hart-Green-
140 PM CDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT GREEN AND SOUTHEASTERN HART
COUNTIES...
At 140 PM CDT, a strong thunderstorm was located 10 miles east of
Munfordville, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Greensburg, Monroe, Bloyd, Lobb, Donansburg, Whickerville, Grab,
Newt, Pierce and Gresham.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3718 8569 3717 8574 3731 8581 3742 8556
3737 8549 3730 8544 3730 8543 3725 8539
3724 8539 3724 8540 3723 8541 3722 8537
3721 8537 3715 8567
TIME...MOT...LOC 1840Z 250DEG 17KT 3725 8570
RASLocal storm report, May 31, 2:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG 1 N VALLEY STATION 38.12N 85.86W
05/31/2018 JEFFERSON KY BROADCAST MEDIA
TREES DOWN.
&&
KACSpecial weather statement, May 31, 2:41 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Louisville KY 241 PM EDT THU MAY 31 2018 KYZ053-054-065-311915- Marion-Taylor-Larue- 241 PM EDT THU MAY 31 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LARUE... MARION AND NORTHERN TAYLOR COUNTIES... At 241 PM EDT, a strong thunderstorm was located 12 miles northwest of Campbellsville, moving east at 20 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Lebanon, Raywick, Saint Joseph, Attilla, Spurlington, Belltown, Jessietown, Badger, Saloma and Mac. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3747 8559 3765 8531 3739 8519 3737 8549 TIME...MOT...LOC 1841Z 250DEG 17KT 3744 8553 RAS
Local storm report, May 31, 2:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM NON-TSTM WND GST LOUISVILLE INTL AIRPORT 38.17N 85.74W
05/31/2018 M59 MPH JEFFERSON KY ASOS
ASOS STATION SDF, LOUISVILLE INTL AIRPORT.
&&
KACLocal storm report, May 31, 2:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 6 N SPEARS 37.96N 84.45W
05/31/2018 FAYETTE KY BROADCAST MEDIA
TREES AND POWER LINES DOWN ON ARMSTRONG MILL
AND DELONG IN LEXINGTON. LINES DOWN ACROSS A
CAR WITH PEOPLE INSIDE.
&&
CRGLocal storm report, May 31, 2:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST LOUISVILLE INTL AIRPORT 38.17N 85.74W
05/31/2018 M59 MPH JEFFERSON KY ASOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM LOUISVILLE INTL AIRPORT. ASOS STATION
SDF, LOUISVILLE INTL AIRPORT.
&&
KACThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:21 PM EDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 31, 8:08 AM EDT | Special Weather Statement | LMK | Meade | 37 min |
| May 31, 9:50 AM EDT | Special Weather Statement | LMK | Oldham | 25 min |
| May 31, 10:14 AM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| May 31, 11:09 AM EDT | Special Weather Statement | LMK | Mercer | 36 min |
| May 31, 11:44 AM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln | 31 min |
| May 31, 12:03 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison | 27 min |
| May 31, 12:21 PM EDT | Special Weather Statement | LMK | Clark | 24 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| May 31, 12:32 PM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 31, 12:37 PM EDT | Special Weather Statement | LMK | Jessamine | 23 min |
| May 31, 12:51 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| May 31, 12:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| May 31, 1:08 PM EDT | Flash Flood Warning | LMK | Garrard, Madison | 3 hr |
| May 31, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 44 min |
| May 31, 1:22 PM EDT | Special Weather Statement | LMK | Mercer | 38 min |
| May 31, 1:49 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| May 31, 1:53 PM EDT | Areal Flood Advisory | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 1:59 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| May 31, 2:00 PM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more | 15 hr |
| May 31, 2:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 31 min |
| May 31, 2:17 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 13 min |
| May 31, 2:19 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| May 31, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 24 min |
| May 31, 2:24 PM EDT | Special Weather Statement | LMK | Oldham | 21 min |
| May 31, 2:35 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 25 min |
| May 31, 2:40 PM EDT | Special Weather Statement | LMK | Green | 35 min |
| May 31, 2:41 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| May 31, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer, Washington | 31 min |
| May 31, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 36 min |
| May 31, 2:55 PM EDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 2:59 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| May 31, 3:03 PM EDT | Special Weather Statement | LMK | Hart, Larue | 42 min |
| May 31, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Nelson, Washington, Woodford | 29 min |
| May 31, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 27 min |
| May 31, 3:22 PM EDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 113 min |
| May 31, 3:27 PM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more | 35 min |
| May 31, 3:43 PM EDT | Areal Flood Advisory | LMK | Anderson | 3 hr |
| May 31, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 36 min |
| May 31, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 32 min |
| May 31, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more | 37 min |
| May 31, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 20 min |
| May 31, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 34 min |
| May 31, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| May 31, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 35 min |
| May 31, 4:45 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Metcalfe, Russell | 2 hr |
| May 31, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| May 31, 5:08 PM EDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
| May 31, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| May 31, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 42 min |
| May 31, 5:23 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 3 hr |
| May 31, 5:39 PM EDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
| May 31, 5:52 PM EDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 6:30 PM EDT | Special Weather Statement | LMK | Logan | 45 min |
| May 31, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 33 min |
| May 31, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 25 min |
| May 31, 6:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 33 min |
| May 31, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 30 min |
| May 31, 7:29 PM EDT | Special Weather Statement | LMK | Monroe | 31 min |
| May 31, 7:40 PM EDT | Special Weather Statement | LMK | Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.